Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Sudden onset of sweating, muscle weakness, nausea, migraine, tachycardia, hypothyroidism. Taken Decadron, Synthroid. History of stroke. Reason?

In the last few days, I have had a sudden onset of sweating profusely for no apparent reason other than fever . In addition, my muscles all feel very weak and I have felt nausea come and go in waves. I have also had some tachycardia as well. My migraines have been worse. I do. Have a history of stroke(embolic)at 38. My email address is seblakedmd@, and I have hypothyroidism and have recently lost thirty pounds . I also just finished adecadron dose pack for my migraine. They started me on 50mcg? Of synthroid and it has never been adjusted. Thanks for your help!
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Possibly the thyroid replacement has been excessive...the dose must be adjusted on TSH measurement...
Decadron is a powerful steroid and its role in migraine is not beyond question...
Fever and anxiety also contribute...

You need to be examined again; EKG / HOLTER (24 to 48 hour ambulatory monitoring) / ECHOcardiogram / TMT (Treadmill exercise ECG) /MRI Brain / LABORATORY work-up – may all be necessary for further assessment and assistance.

The treating doctor may suggest them depending on need, based on his assessment of the situation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor